# SDR AWXA200200927

- Difficulty date: September 5, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 54,333 hours, 34,878 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Skin Panel
- Part number: 65458668
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 1" CRACK WAS FOUND ON L/H MAIN LANDING GEAR WHEEL WELL KEEL BEAM OUTER SKIN BS 716. MAINTENANCE REMOVED KEEL BEAM OUTER SKIN PANEL; FABRICATED A NEW REPLACEMENT SKIN PANEL AND 2 EACH INNER DOUBLERS; INSTALLED REPAIR PARTS IAW AWA E.R. 03-5331-01025-SS1A.
